Blood Spots Don’t Stop After Taking Menstrual Smoothing Drugs?
Evening,rnPermission to ask.rnrnMy first period was on February 26th, on March 12th I had sex. body and one day before taking the Dian4 birth control pill, and then taking it regularly, then on the 14th I had sex again with my husband,rnrnMy menstrual cycle was 26 days and my period was late the following monthrnr nOn April 4th I tried a test pack but it was negative, while on April 5th I felt signs of menstruation and bleeding and immediately checked with the doctor and ultrasound, it turned out that there was nothing and was given menstrual smoothing drugs. However, my period only lasted for 2 days and it looked like a strange fluid mixed with blood, after that for 2 days my period stopped, followed by 3 days in a row I had spotting.rnrnCan you help what happened to me?
Good afternoon, thanks for asking at HealthReplies.com. Birth control pills are a method of contraception that uses hormones, and these hormones will disrupt the normal cycle of hormones in your body and lead to delays in pregnancy, especially if used regularly.
Due to the disruption of the hormone cycle in a person's body after using birth control pills, among the effects that may appear are:
Nausea Headache Breast discomfort Sudden bleeding outside of the menstrual cycle Irregular menstrual cycles Weight gain Decreased sex drive Mood changes
So in your case, your condition can be said to be normal. Normal in the sense that it is still normal for people who use birth control pills, and chances are you are not pregnant. However, if you experience symptoms such as chest pain, severe abdominal pain, visual disturbances, unbearable headaches or swelling in certain body parts, immediately consult your gynecologist. I hope you and your family are always healthy.
That's all, hope it helps.
dr. Amadeo D Basfiansa